# SDR SWAA2014021425140

- Difficulty date: January 29, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 947.5, & BETWEEN STRINGER 22R TO STRINGER 23R.  R & R FRAME IAW SRM & DRAWING.
